# SDR COMA9710467

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 2120 · Air Distribution System
- Part: Relay Box
- Part number: 12043270501
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 17,361 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT AND CABIN AFTER PUSH BACK.  FOUND GROUND COOLING FANS NOT OPERATING.  REPLACED THE LANDING GEAR RELAY BOX.
